# SDR FDEA202407030925

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 39,112 hours, 21,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW WRI 52-10/7294 & 52-10/7295, DOOR L1 DISARM ALARM AT DOOR ALSO ALERTED IN   PASSENGER AREA DURING CRUISE.  RELEASED FOR SERVICE PER MEL : 52-XX-XX-XX CAT: C EXP: 13JUL24  CREW ENTRY DOOR ESCAPE SLIDE L1 - INOP. SLIDE REMAINS INSTALLED ON DOOR." PERFORMED ADJUSTMENT/TEST OF L1 CREW DOOR WITH CKS GOOD. OK FOR SERVICE.
